# SDR 04FDEA00955

- Difficulty date: April 14, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 42,327 hours, 10,353 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP O/B HINGE LOWER MOUNT MATING SURFACE FOUND CORRODED.  COMPLIED WITH FEDEX EA 1-5750-76015. WING TRAILING EDGE & TRAILING EDGE DEVICES LT OUTBD FLAP.  OUTBOARD HINGE BRACKET REPAIRS.
